# SDR 2017F00024

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: General aviation
- Aircraft: N467TW
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 43,062 hours, 40,195 cycles
- Engine: Pwa JT8D17A
- Engine time: 27,027 hours, 25,599 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Part time: 447 hours, 336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY ISSUE AFTER TAKE OFF.   DECLARED AN EMERGENCY AND LAND AT ALTERNATE AIRPORT. AFTER TROUBLESHOOTING IT WAS DISCOVERED THAT THE RT FLAP TRANSMITTER AND THE FLAP INDICATOR WERE FAULTY. REPLACED FAULTY UNITS AND THE DISCREPANCY WITH THE FLAP ASYMMETRY WAS RESOLVED.
